Search the Community
Showing results for tags 'opiates'.
Found 4 results
centaurus posted a topic in Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last TimeHi all. I'm in early remission of opiate abuse/addiction, physical withdrawal are gone,but psychological are not and start really bothering me, because i start to feel these intense cravings for opiates, i remember highs and that make me feel hopeless. Feel like I had lost my best friend. How do you fight these cravings?
The story is here. It was also on our local news. I can't seem to find the exact study citation. When I do, I will post it. I don't know what to think of this. If I were a conspiracy theorist, I'd say they were laying the groundwork to severely restrict or outright ban opiates given the current climate towards them.
centaurus posted a topic in Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last TimeLast 4 months since I started new job, I have used codeine every 2 days at dosage 320-500mg. At first these doses gave me great buzz, relaxation and euphoaria (thought short lived), but now these doses just make me "normal". I've tried to reduce dosage,but without sucess. Withdrawal sets in after 24h after last dose. I can stand physical simptoms (day 2-3 being the worst) , but cannot stand psychological simtoms - cravings,depression,anxiety. Which leads to relapse and so on. Maybe there are peoples who are ex users and can share their own sucess story.
Euphorica posted a topic in Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last TimeOkay, back in Winter 2011 I got into prescription painkillers. I had just had a major surgery and was prescribed hydrocodone to deal with pain. I started out okay but I noticed that taking this med not only lessened the pain, it also took away my anxiety which I had struggled with all my life. So long story short I went from hydrocodone 5mg to oxycodone 15mg abuse by early summer 2012. I ended up in trouble in August 2012 and my use of these meds was cut drastically. I did, however, continue to take them when I got my hands on them all the way up to September of 2013. Heck, for most of 2013 I also was abusing my neurontin prescription but something clicked in September of last year and I just let it all go. I quit Neurontin and I have taken an oxycodone once since then. Fast forward to now and I have just started college and have been put on ritalin and these past few days I have taken one or two more than i am supposed to because it literally wears off after two hours. It does not give me that feeling that painkillers did but I am afraid that I am going to get addicted and I do not want that. This med (ritalin) helps me greatly and makes me feel like a person but it just isn't lasting like I had hoped. I guess my question is this; In your opinion, should I just stop while I am ahead and not take this medicine even if it is helping me? The last thing I want is another addiction but I also do not want to fail another semester at school (already failed 4).